Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Why am I getting long period after taking levlan pill ?

why does a normal period go for 5 days but since starting the levlan pill they keep going when will they stop and why are they still going
Asked On : Thu, 21 Apr 2011
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
For how many days are your periods going on?
if they are not stopping then you better start with the next packet of levlan pills and your periods will then automatically stop in 3-4 days. These hormonal tablets do tyake some time to adjust your body in their rhythm.
Dr. Rakhi Tayal
Answered: Thu, 21 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor